| Model Number |
1192 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Sepsis (2067)
| Date of Event |
04/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 3006705815-2023-02822, 1627487-2023-02117.It was reported the patient was admitted to the hospital and diagnosed with an sepsis at the lead site.The patient was hospitalized and had the scs system explanted to address the issue.
Additional Manufacturer Narrative
Date of the event is estimated.
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.